Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Dizziness And Blurred Vision When On Thyroxine?

Hi there I ve been on thyroxine for 2 years now and in this past week I have experienced strange dizzy spells whereby my vision blurrs and I feel like I have to steady myself. I did get one whilst driving which was scary in itself. I told my sister who has low blood pressure and she suggested it could be that. My blood pressure is never low so I m wondering if it s my medication?
Fri, 8 May 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I think you should check your blood pressure and blood sugar too. Low blood sugar can cause these symptoms and if you are a diabetic taking medication or insulin can be causing this. It doesn't seem related to thyroid issues.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Orthostatic hypotension


What Causes Dizziness And Blurred Vision When On Thyroxine?

Hello, I think you should check your blood pressure and blood sugar too. Low blood sugar can cause these symptoms and if you are a diabetic taking medication or insulin can be causing this. It doesn t seem related to thyroid issues. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Olgeta Xhufka, General & Family Physician